# SDR AALA981278

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1631 - ODOR IN CABIN BOTH ON GROUND AND IN AIR.  AFTER TAKEOFF, ODOR WAS STRONGER AND A SMOKY APPEARANCE WAS NOTED THROUGHOUT CABIN.  LANDED ORD WITHOUT INCIDENT.  REPLACED APU OIL COOLER SUPPLY LINE O-RING.  ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING PER MM.  REPLACED COALESCER BAGS.  NO SMOKE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
